# SDR I7W2002F00000

- Difficulty date: September 5, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N770ML
- Make and model: Swrngn SA227BC
- Aircraft serial: BC770B
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Stuck
- Location: Fuel Bypass
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL BY-PASS ACTUATED CAUSING POWER FLUCTUATION AND NTS ACTUATION.  VALVE STUCK OPEN.  FOUND FAULT IN AIRCRAFT WIRE BUNDLE NEXT TO CONNECTOR PLUG.
